A showcase of ÉTS researchers’ publications and other contributions

On the structure of hidden Markov models

Abou-Moustafa, K. T., Cheriet, Mohamed and Suen, C. Y.. 2004. « On the structure of hidden Markov models ». Pattern Recognition Letters, vol. 25, nº 8. pp. 923-931.
Compte des citations dans Scopus : 21.

The full text of this document is not available here.
Rechercher dans Google Scholar
Item Type: Peer reviewed article published in a journal
Cheriet, Mohamed
Affiliation: Génie de la production automatisée
Date Deposited: 29 Oct 2012 20:47
Last Modified: 15 Mar 2016 20:01

Actions (login required)

View Item View Item